MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. X-STREAM TUBING SETS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVOL INC., SUB. C.R. BARD, INC. X-STREAM TUBING SETS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 5552002
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject product was not returned for evaluation, as such we are unable to review for root cause determination.Based on not having the sample returned to evaluate, no conclusion can be made.A review of the manufacturing records was performed for the subject lot and found that the lot was manufactured to the specification.Should additional information be provided and/or the sample is returned a supplemental emdr will be submitted.
 
Event or Problem Description
It was reported that during a warehouse inspection at the hospital, a hair-like foreign material was observed inside the x-stream tubing set w/nd trumpet valve packages.There was no patient involvement as the reported product issue was discovered during inspection.

Brand Name
X-STREAM TUBING SETS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key10372359
Report Number1213643-2020-07150
Device Sequence Number3001674
Product Code GCJ
UDI-Device Identifier00801741010095
UDI-Public(01)00801741010095
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K003790
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/28/2022
Device Catalogue Number5552002
Device Lot NumberJUDRF148
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2020
Initial Report FDA Received Date08/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1